RUS  ENG
Full version
JOURNALS // Teoriya Veroyatnostei i ee Primeneniya // Archive

Teor. Veroyatnost. i Primenen., 2013 Volume 58, Issue 4, Pages 782–794 (Mi tvp4541)

This article is cited in 42 papers

Short Communications

On ergodic properties of nonlinear Markov chains and stochastic McKean–Vlasov equations

O. A. Butkovskyab

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Technion – Israel Institute of Technology, Haifa

Received: 30.04.2013

DOI: 10.4213/tvp4541


 English version:
Theory of Probability and its Applications, 2014, 58:4, 661–674

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025